# SDR VNAA0401013

- Difficulty date: January 24, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 316 hours, 295 cycles
- Engine: Ge CF343B1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW COULD NOT PRESSURIZE AIRCRAFT.  AIRCRAFT RETURNED TO YOW.  MAINTENANCE DEFERRED BOTH AUTO CABIN PRESSURE CONTROLLERS 21-31-1 CODE C.
